Hello all...I have a question or two if someone can help... I go to a local Free Clinic for care and in 12/2011 I got sick and a mass was spotted on my left Adrenal gland/kidney during a chest ct. They sent me for a MRI in 04/12 and have scheduled a appointment for me in a few months with some specialist. The doctor will not say anything to me except that the "other doctor will go into all that" Meanwhile I am totally stressed out with waiting !
I have arthritis, migraines and asthma. I am on meds for that and put on Metoprolol twice a day to slow my heart since I have had as the doctor says..." A couple of slight adrenaline bursts" Trust me if they were slight, I would hate to see major ! I also have bouts were I am so tired , the only thing I can do in crash. My back hurts even with the meds for arthritis and migraine meds that should help as he said... I think I may be falling apart !
I did see my file but a lot didnt make sense. There was something about seeing cardiomegaly, and the adrenal gland was hypodense and enlarged and something was 2.2 X 2.6.
I just dont know what to think. I only want to feel better ! But still have a couple months before I will know anything. Or if I should even bother !
You should get it followed up on and in fact, you should go back to the clinic in the mean time and ask for some lab testing in the mean time. Imaging is OK, but it will not really tell you much. What you need to know is what that little thingy is - and so a few tests can put your mind at ease.
You take, I would assume, some form of corticosteroid for your asthma - and that may or may not have influenced that tumor. They should do a few tests for cortisol (which may or may be able to be done depending on your steroid use - as it may just pick up your steroids), for a pheo - how is your blood pressure?) and do all the hormones that the adrenals secrete - as well as sodium and potassium.
The adrenals can effect the heart rate - so for sure, that tumor can be having an impact. Do you crave salt? Does salt help bring your heart rate down?
Hello again... I have had all sorts of blood test run. Plus at CT and MRI. But he (doctor) really didnt tell me much. Said my Vit D was low and started me taking D3 5000 daily. But someone told me its common that Vit D is low. And B12 was low , so I am taking 2500 mcg of that. I use 2 inhalers for asthma. One 2x daily and one as needed. I also take Celebrex for arthritis, Tramadol for migraines and metoprolol for the racing heart and Vistaril for when the racing starts to calm me down.
Sometime I feel ok and other times I feel like death ! No energy, muscles sore( especially lower back , shoulders and knees),off balance and headaches that leave me unable to function. I have times with the migraines where the vision on the sides of my eyes go black. It may sound weird, but I have had days where I can be in the middle of a conversation and words totally leave me. I mean that literally.. mouth open and brain blank.
I am only 41 and feel like I am falling apart and no one knows why ! If they do...they are not telling me !
You should have a copy of your tests and imaging reports - so I would call up or go and get a copy. Get in a habit of getting a copy as you go so you can see the results as you get the testing. This way you know your own results and have more control over them.
As for b12 - that is hard to raise - you may need food sources, or a type that dissolves under your tongue or a patch. Often the pills don't work well. It may be that you have an intrinsic factor issue - ask for that test.
If you use a steroid inhaler - that can cause cortisol side effects... depending on the dose, it can give you steroid induced Cushing's or it may make the adrenals atrophy - giving you AI. People vary in their response to steroids and you could go either way.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.